Menu
1-888-835-9428

Navigation

1-877-524-5885

Darvocet Withdrawal Symptoms - At a Glance

Darvocet is one of the widely used prescription drugs of all time. Like Paracetamol and Aspirin, Darvocet is a medicine that is useful for curing body pain and fevers. For long, Darvocet has been sold in a number of chemist stores and pharmaceutical stores. However, in 2010, the US Government pulled out all stops to prevent and restrict the sale of medicines in the country. Darvocet has been found to have a number ofDarvocet withdrawal symptoms and hazards which can be quite disastrous to human health. As these problems have been identified, people are usually advised to avoid taking the drug as well.

Anxiety And Stress

Darvocet is a drug that is known to cure problems like fever and body pain. Darvocet is a medicine that helps to decrease levels of stress and anxiety in human beings. The problem of Darvocet withdrawal is that it ups the levels of pressure in the mind. The person may end up feeling tense and depressed. The levels of tension and depression will disrupt your normal work life or even a life in pleasure. Anxiety and stress are things which will have several physiological effects on the person suffering from them. Darvocet withdrawal is directly responsible for both mental and physical health.

Loss Of Weight And Appetite

A person could end up losing a lot of weight by suddenly withdrawing from Darvocet. This happens as Darvocet withdrawal helps to suppress the hunger that makes people eat in excess. It is an artificial way to suppress the appetite in the body. In doing so, it causes severe harm to the digestive system in the human body. When this happens, the person may end up losing a lot of weight and this is one of the real disasters of withdrawing from Darvocet. The person may end up losing weight and appetite and this can itself have serious complications on health of the person.

The Craving

After you suddenly withdraw from Darvocet, you may find that you are still craving for the drug. This is something that happens every time you withdraw from taking any drug. The craving is something that makes you feel worried, sad, tense, angry and even irritated. You may feel a great sense of craving for the drug. This can have some serious physical effects on your body as well. Darvocet withdrawal symptoms like this can seriously hamper your thinking as well as your normal work life as well.

Fatigue

Fatigue is a feeling of great exhaustion that a person may suffer from. Due to fatigue, a person may not be able to do the work that may be too excruciating or tiring to them. Fatigue is something that is also the result of sudden and drastic drug withdrawal. When someone suddenly withdraws from taking Darvocet, he or she may suffer excessively from fatigue and exhaustion. This feeling will make it difficult for a person to concentrate on physical or mental work. Therefore, fatigue is one of the most probable Darvocet withdrawal symptoms and side effects for people who are used to the drug.

Nausea

Nausea is the terribly overwhelming sensation that is usually accompanied with digestive problems. The feeling is that of throwing up or vomiting things that have been recently eaten. As chance would have it, this terrible feeling is also associated with the problem of Darvocet withdrawal as well. This is because suddenly leaving Darvocet can make a person feel sick, nauseated or even unconscious and dizzy. Nausea makes a person feel excessively weak and this can have some serious consequences on a person's proper health and constitution as well. Therefore, it is a serious situation.

Diarrhea

Diarrhea is the condition of dramatic loss of water from the body. This happens when germs or viruses enter the digestive system and ruin everything. However, it is also one of the Darvocet withdrawal symptoms. The diarrhea is something that is a result of the sudden drug withdrawal. When it happens, there is some terrible damage sustained on the liver and other organs. Diarrhea is a problem that makes a person feel dehydrated and weak. This happens as the body loses crucial water and nutrients to a great extent. Therefore, it is a symptom to look out for.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: